| Model Number |
BF-Q190 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the bronchovideoscope had a separate issue.During the initial evaluation of the device, it was observed that the distal end plastic cover exhibited chips.No patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of the device, distal end plastic cover exhibited chips.The initial evaluation finding was confirmed.The most likely cause of the reportable malfunction was due to stress.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.